# SDR SIMA20151030005

- Difficulty date: October 30, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 39,566 hours, 35,446 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564138001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 GOUGED UPPER CTR AREA.  REPAIRED FRAME 65 GOUGE IAW ERS-EM-53MR-1731.
